English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Multishift Algorithm for the Numerical Solution of Algebraic Riccati Equations

Ammar, G., Benner, P., & Mehrmann, V. (1993). A Multishift Algorithm for the Numerical Solution of Algebraic Riccati Equations. Electronic Transactions on Numerical Analysis, 1, 33-48.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ammar, Gregory1, Author
Benner, Peter2, 3, Author              
Mehrmann, Volker4, Author
Affiliations:
1Department of Mathematical Sciences, Northern Illinois University, DeKalb, IL 60115, USA, ou_persistent22              
2Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              
3Institut für Geometrie und Praktische Mathematik, RWTH Aachen, Templergraben 55, D-52056 Aachen, ou_persistent22              
4Fachbereich Mathematik, Technische Universität Chemnitz-Zwickau, Reichenhainerstr. 41, D–O–09009 Chemnitz, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1993
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Electronic Transactions on Numerical Analysis
  Other : ETNA
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 1 Sequence Number: - Start / End Page: 33 - 48 Identifier: ISSN: 1068-9613